Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Do antibiotics cause a missed period

Premium Questions

Dr. Sudhir MD

to be exact) and I missed my period which was due on 1st Nov 2012. I was again put on another course of antibiotics for 5 days to treat my dry cough on 12th Nov 2012 and still missing my... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr. Dalia Muraleedharan MD

Hello, I am taking levlen ed and I'm supposed to have my period last Wednesday. I've had a very stressful 2 weeks around 3 weeks ago at work. Do you think this could have caused my missed... View answer

Answered by : Dr. Dalia Muraleedharan ( OBGYN)
Dr.  Soumya MD

Hi, I am a 28 years old female. I have missed 2 cycles of periods back to back. I have taken pregnancy test and its negative. I am supposed to get periods every first week of month as per my previous ... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr. S Patra MD

madam my wife has missed the period which was due on 11 july or 12th july ( in may 2014 we done second icsi ..tested on 10 XXXXXXX ..negative ,period happened on 12th XXXXXXX 2014). 1.Madam just wanted... View answer

Answered by : Dr. S Patra ( OBGYN)
Dr. Rakhi Tayal MD

My daughter is in her thirties and has missed 4 periods in six months.She could sleep 15 hours a day.other than depression what are some possible causes ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr. Arif. K. Kaware MD

tonsilitus. Do you know what the cause could be? ...Last month I missed one of my birthcontrol pills because I dropped it down the drain. This month my ... View answer

Answered by : Dr. Arif. K. Kaware ( Homeopath)
Dr.       Dorina Gurabardhi MD

the antibiotics would have something to do with missing my period or if I m pregnant ?? ...I was due my period on Sunday I am 4 days late .Over the last month I have had tonsilotis and... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Khushboo Priya MD

a couple of weeks before I was on antibiotics why have I missed my period ...Can to much paracetamol and ibroprofen delay your period I had an operation on the 20th of December ... View answer

Answered by : Dr. Khushboo Priya ( Infertility Specialist)
Dr. Ramesh M.Vachharajani MD

is it true that antibiotics can cause missperiod, i had tablets like MYCLAV 625 and LAVETA for a problem and now i missed my period and it passed 20days i hv done pragnancy test today and its... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Anand Babu M MD

Can something wrong with your thyroid cause periods to be a no show for a while I haven t had a period in two months, not pregnant and been having some bloody mucus off and on. I only get this bloody ... View answer

Answered by : Dr. Anand Babu M ( General & Family Physician)

Mobile Questions and Answers

Dr. Anand M I MD

hello, welcome to HCM, Thanks a lot for the query some times it may be physiological, not to be concerned. other possibility is that you may have become pregnant. do visit a gynaecologist

Dr.  Goswami Debopom MD

Hello . Do not panic. Make arrangements for the antibiotic infusion as soon as possible. If you are speaking of a bone infection or osteomyelitis, they are needed urgently. Talk to your doctor for any other...